# SDR ASAA0180172

- Difficulty date: May 17, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Part serial: 0972
- Location: Cockpit
- Part time: 25,725 hours, 13,749 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, CAPTAINS SLIDING CLEARVIEW WINDOW WAS DETERMINED TO BE DIFFICULT TO OPEN.  LUBRICATED WINDOW SLIDING MECHANISM.  WINDOW THEN OPERATED PROPERLY.  (M)
